Heat Equation and the Volume of Tubes.

Harold Donnelly

Inventiones mathematicae (1975)

  • Volume: 29, page 239-244
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Donnelly, Harold. "Heat Equation and the Volume of Tubes.." Inventiones mathematicae 29 (1975): 239-244. <http://eudml.org/doc/142340>.

author = {Donnelly, Harold},
journal = {Inventiones mathematicae},
pages = {239-244},
title = {Heat Equation and the Volume of Tubes.},
url = {http://eudml.org/doc/142340},
volume = {29},
year = {1975},

AU - Donnelly, Harold
TI - Heat Equation and the Volume of Tubes.
JO - Inventiones mathematicae
PY - 1975
VL - 29
SP - 239
EP - 244
UR - http://eudml.org/doc/142340
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.